# SDR MALA010501

- Difficulty date: May 26, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N103XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A103
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: HP848430721
- Part serial: 1167
- Condition: Defective
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT 3178 FROM RFD TO DTW, LANDING GEAR SELECTED DOWN, INTRANSIT REMAINED ILLUMINATED WITH NO GREEN LIGHTS. CHECKED CIRCUIT BREAKER, FOLLOWED QRH, IT CALLED FOR EMERGENCY EXTENSION AND THE GEAR (ALL THREE) CAME DOWN AND LOCKED.  MAINTENANCE REPLACED THE LANDING GEAR CONTROL VALVE P/N HP848430-721, S/N OFF 1167 S/N ON 2059.  FOR DETAILS ALL WORKED PERFORMED REFER 409 CARD 133427.  ALL WORK PERFORMED IAW SAAB MM CHAP 32.  ALL CHECKS GOOD.
